# SDR 99ZZZX833

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757GA
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Condition: Fractured
- Location: Rt/Lt Mlg
- Part time: 8,599 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR BEAM ASSY SNAPPED DURING BAGGAGE LOADING AND FUELING.  FUEL ON BOARD:  LEFT, 3,500 KILOS.  CENTER, 1,500 KILOS.  RIGHT, 4,100 KILOS.  RT MLG TRUCK BEAM FRACTURED.  RT MLG ASSY, S/N 97572, REPLACED WITH SERVICEABLE UNIT, S/N 344MC73.  LT MLG TRUCK ASSY REMOVED AS A RESULT OF INTERNAL CORROSION IN THE BEAM.  TRUCK ASSY OVERHAULED BY MENASCO AVIATION SERVICES, CANADA.  W/O 173427A.  SERVICEABLE TRUCK ASSY, S/N 527UT48, FITTED AFTER O/H.  BOTH RT AND LT BEAMS EXHIBITED SEVERE INTERNAL PITTING CORROSION.  BOEING HAS BEEN ADVISED AND MENASCO AVIATION WILL PROVIDE TO GAC A REPORT ON BOTH BEAMS.
